Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2009, 4:23 PM MDT for Albany County, Wyoming. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 4:23 PM MDT (22:23 UTC)
- Expired
- Jun 13, 2009, 5:30 PM MDT
- In force
- 67 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 126 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:56 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 132223
SVRCYS
WYC001-132330-
/O.NEW.KCYS.SV.W.0039.090613T2223Z-090613T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
* UNTIL 530 PM MDT
* AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHEATLAND RESERVOIR #3...OR 40 MILES NORTH OF LARAMIE...AND MOVING
NORTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GARRETT AROUND 455 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WINDY
PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.
LAT...LON 4180 10587 4235 10584 4232 10561 4229 10559
4230 10548 4227 10530 4200 10545 4178 10560
TIME...MOT...LOC 2223Z 191DEG 28KT 4188 10573
$$
RUBIN5 follow-up statements
000
WWUS55 KCYS 132235
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT JUN 13 2009
WYC001-132330-
/O.CON.KCYS.SV.W.0039.000000T0000Z-090613T2330Z/
ALBANY WY-
435 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN ALBANY COUNTY...
AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
10 MILES SOUTH OF GARRETT...OR 37 MILES WEST OF WHEATLAND...MOVING
NORTH AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GARRETT AROUND 450 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WINDY
PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4194 10578 4235 10583 4231 10561 4229 10558
4229 10557 4230 10548 4227 10530 4204 10543
4190 10557
TIME...MOT...LOC 2234Z 198DEG 30KT 4198 10566
$$
RUBIN000
WWUS55 KCYS 132248
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
448 PM MDT SAT JUN 13 2009
WYC001-132330-
/O.CON.KCYS.SV.W.0039.000000T0000Z-090613T2330Z/
ALBANY WY-
448 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN ALBANY COUNTY...
AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GARRETT...OR 34 MILES WEST OF WHEATLAND...MOVING NORTH AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL ALBANY COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...WINDY PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4227 10530 4208 10548 4203 10555 4206 10574
4231 10564 4230 10560 4229 10558 4229 10557
4229 10553
TIME...MOT...LOC 2248Z 198DEG 30KT 4209 10561
$$
RUBIN000
WWUS55 KCYS 132257
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT SAT JUN 13 2009
WYC001-132330-
/O.CON.KCYS.SV.W.0039.000000T0000Z-090613T2330Z/
ALBANY WY-
457 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN ALBANY COUNTY...
AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTH OF GARRETT...OR
32 MILES WEST OF WHEATLAND...MOVING NORTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL ALBANY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...WINDY
PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4227 10530 4209 10554 4212 10566 4231 10564
4230 10560 4229 10558 4229 10553
TIME...MOT...LOC 2257Z 198DEG 30KT 4217 10555
$$
RUBIN000
WWUS55 KCYS 132312
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT SAT JUN 13 2009
WYC001-132330-
/O.CON.KCYS.SV.W.0039.000000T0000Z-090613T2330Z/
ALBANY WY-
512 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN ALBANY COUNTY...
AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDY PEAK...OR 32
MILES NORTHWEST OF WHEATLAND...MOVING NORTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN ALBANY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4227 10530 4221 10544 4223 10561 4231 10564
4230 10560 4229 10558 4229 10553
TIME...MOT...LOC 2312Z 198DEG 30KT 4229 10550
$$
RUBIN000
WWUS55 KCYS 132324
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT SAT JUN 13 2009
WYC001-132334-
/O.EXP.KCYS.SV.W.0039.000000T0000Z-090613T2330Z/
ALBANY WY-
524 PM MDT SAT JUN 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALBANY COUNTY
EXPIRES AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4227 10530 4221 10544 4223 10561 4231 10564
4230 10560 4229 10558 4229 10553
TIME...MOT...LOC 2324Z 198DEG 30KT 4238 10546
$$
RJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:00 PM MDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 13, 1:00 PM MDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT SAT JUN 13 2009 .SHORT TERM...TONIGHT THROUGH MONDAY AFTERNOON... TONIGHT...STORM PREDICTION CENTER OUTLOOK OF SLIGHT RISK THROUGH THIS EVENING ACROSS ALL OF OUR COUNTIES LOOKS GOOD. NOON DEWPOINTS RANGING FROM UPPER 30S TO MID 40S AT RAWLINS AND LARAMIE TO THE 50S AT OTHER SITES ALONG AND EAST OF INTERSTATE 25. DEWPOINTS RUNNING SOME 4 TO 10 DEGREES HIGHER THAN SAME TIME YESTERDAY AT MOST LOCALES. EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ...PRIMARILY ALONG THE INTERSTATE 25 CORRIDOR WHICH PARALLELS THE LOW AND MID LEVEL THETA-E RIDGE AXISES AND WITH MECHANICAL LIFT PROVIDED BY INCREASING AND BACKING SOUTHEAST WINDS EAST OF THE LARAMIE RANGE. WILL ALSO SEE THUNDERSTORMS FOCUS ALONG AND NORTH OF THE DEVELOPING WARM FRONT THAT WILL STRETCH FROM NORTHWEST COLORADO EASTWARD ACROSS OUR COUNTIES FROM RAWLINS TO SCOTTSBLUFF. THIS WARM FRONT WILL DEVELOP IN RESPONSE TO THE APPROACHING SHORTWAVE TROUGH ALOFT FROM UTAH AND WESTERN COLORADO. ANOTHER AREA FOR THUNDERSTORM INITIATION THIS AFTERNOON WILL BE ACROSS PLATTE AND GOSHEN COUNTIES WHERE LOW LEVEL SOUTHEAST WINDS WILL HELP INDUCE MESOSCALE SURFACE LOW PRESSURE AS SOUTHEAST WINDS STREAM OVER THE CHEYENNE RIDGE. THIS CHEYENNE CYCLONE IS SIMILAR TO THE DENVER CYCLONE...A MESOSCALE CONVERGENCE AXIS THAT DEVELOPS NORTH OF THE PALMER DIVIDE IN COLORADO. SOME SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING...PRIMARILY EAST OF INTERSTATE 25...DUE TO SUFFICIENT INSTABILITY AND WIND SHEAR AS AXIS OF STRONGER 500 MB WINDS EXCEEDING 40 KNOTS PASSES OVERHEAD. WILL SEE THUNDERSTORMS INCREASE IN AREAL COVERAGE THIS EVENING AS THUNDERSTORMS MERGE AND CLUSTER AS SHORTWAVE TROUGH ALOFT PASSES OVERHEAD AND THUNDERSTORMS CLUSTER ALONG THE SURFACE TROUGH AXIS THAT WILL DEVELOP FROM NORTH CENTRAL WYOMING TO NORTHEAST COLORADO. THUNDERSTORMS WILL ONLY AFFECT OUR NORTHERN AND EASTERN COUNTIES LATE TONIGHT AS THE SHORTWAVE TROUGH EXITS INTO SOUTH DAKOTA AND NEBRASKA. AREAS OF FOG ACROSS PORTIONS OF WESTERN NEBRASKA PER NAM BOUNDARY LAYER RELATIVE HUMIDITY PROGS. SUNDAY...THUNDERSTORMS NOT AS WIDESPREAD AS TODAY. SURFACE TROUGH WILL DEVELOP ACROSS FAR EASTERN WYOMING SOUTH OF A SURFACE LOW OVER NORTHERN WYOMING. WILL SEE SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP IN THE AFTERNOON ALONG AND EAST OF THE SURFACE TROUGH ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA...PARALLEL TO THE LOW AND MID LEVEL THETA-E RIDGE AXISES. DECENT SHEAR AND INSTABILITY SUGGESTS A FEW SEVERE THUNDERSTORMS EAST OF THE SURFACE TROUGH AXIS...AS INDICATED BY STORM PREDICTION CENTER DAY TWO OUTLOOK. SUNDAY NIGHT...WILL LIKELY SEE A THUNDERSTORM CLUSTER MERGER ACROSS WESTERN NEBRASKA IN THE EVENING...THUS THE HIGHER THUNDERSTORM CHANCES THERE. MONDAY...WESTERLY WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE WILL DRY OUT THE ATMOSPHERE AS A SHORTWAVE TROUGH ALOFT MOVES ACROSS NORTHERN WYOMING AND EASTERN MONTANA. EXPECT TO SEE ISOLATED TO SCATTERED MORE HIGH BASED AFTERNOON THUNDERSTORMS. SEVERE THUNDERSTORMS WILL BE QUITE UNLIKELY DUE TO LIMITED INSTABILITY AND SHEAR AS THE LOW AND MID LEVEL THETA-E RIDGE AXISES WILL BE SHUNTED EAST OF OUR COUNTIES. .LONG TERM...MON NIGHT THRU SAT...UPPER FTR SHOWN BY ALL MODELS WILL BE CROSSING MAINLY THE PNHNDL REGION ON MON EVNG AS IT SHIFTS ENE. BY 12Z TUE THO...A SOMEWHAT DRIER AIRMASS MOVES INTO THE REGION ON WRLY WINDS AS SFC/700 TROF SHIFT INTO CNTRL PLAINS...SO POPS TRIMMED BACK E OF MTNS. FLAT UPPER RIDGE REBUILDS UP INTO THE REGION ON WED FOR WHAT LOOKS LIKE A MINIMAL COVERAGE OF LATE DAY TSTMS. HOWEVER...APPROACHING UPPER TROF OVER ID WILL START SHIFTING INTO THE REGION INTO THU. OPERATIONAL GFS IS FASTER THAN EURO AND EVEN ITS OWN GFS MEAN WITH THIS SYSTEM...SO WILL BE LEANING MORE TWDS THE EURO. MAIN PCPN CHCS WILL THEN BE ON THU AS UPPER TROF SWEEPS ACROSS THE REGION WITH COOLER TEMPS WITH COLD FRONT MOVING THRU. FRI LOOKS LIKE A DRY AND WARMER DAY AS FLAT UPPER RIDGE SHIFTS INTO THE REGION. FOR SAT...LEFT BEHIND SOCAL UPPER LOW GETS EJECTED BY NEXT APPROACHING PAC TROF...ACCORDING TO EURO. OPERATIONAL GFS IS FURTHER W WITH THE UPPER LOW...BUT ENOUGH ENSEMBLE SPREAD TO SUGGEST THE EURO MAY BE CORRECT...SO WILL KEEP CLIMO TYPE POPS FOR SAT. && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE MVFR AND LOCALIZED IFR. SOME THUNDERSTORMS THROUGH THIS EVENING...PRIMARILY EAST OF INTERSTATE 25...WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND EXTREME TURBULENCE. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT AND LIE EAST OF A DOUGLAS TO KIMBALL LINE...PRODUCING MVFR WITH VFR TO THE WEST OF A DOUGLAS TO KIMBALL LINE. AREAS OF LATE NIGHT AND EARLY SUNDAY MORNING FOG ACROSS WESTERN NEBRASKA WILL PRODUCE MVFR AND LOCALIZED IFR. SCATTERED TO NUMEROUS THUNDERSTORMS SUNDAY AFTERNOON AND EVENING WILL PRODUCE MVFR. SOME THUNDERSTORMS ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA MAY BE SEVERE SUNDAY AFTERNOON AND EVENING...PRODUCING LARGE HAIL...DAMAGING WINDS AND EXTREME TURBULENCE. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS DUE TO RECENT RAINFALL. WINDS AND MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN BELOW THRESHOLDS THROUGH MONDAY AFTERNOON. FIRE WEATHER INTERESTS SHOULD CONTINUE TO MONITOR AREAS WEST OF INTERSTATE 25 ON MONDAY AS SOUTHWEST WINDS INCREASE INTO THE 15 TO 30 MPH RANGE WITH GUSTS OF 40 MPH AND AFTERNOON RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT. && .HYDROLOGY...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND THIS EVENING WILL PRODUCE AVERAGE RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH...WITH LOCALIZED RAINFALL AMOUNTS UP TO ONE INCH. HEAVIEST RAINFALL THROUGH TONIGHT EXPECTED TO BE NORTH OF A RAWLINS TO SCOTTSBLUFF LINE...ALONG AND NORTH OF A DEVELOPING WARM FRONT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING...PRIMARILY ALONG AND EAST OF A SURFACE TROUGH AXIS STRETCHING ALONG THE COLORADO AND WYOMING STATE LINE. RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH EXPECTED...WITH LOCALIZED AMOUNTS UP TO ONE INCH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...RUBIN
Hazardous weather outlook, Jun 13, 2:15 PM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT SAT JUN 13 2009 NEZ001>003-019>021-054-055-WYZ059>070-141600- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 215 PM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR MUCH OF THE AREA. THE ONLY AREAS NOT IN THE WATCH ARE CARBON COUNTY WYOMING AND DAWES COUNTY NEBRASKA. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION...PRIMARILY EAST OF THE LARAMIE RANGE...IN MOIST SOUTHEAST UPSLOPE FLOW WHILE A WEATHER DISTURBANCE APPROACHES FROM UTAH AND COLORADO. SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE IN THE WATCH AREA...WITH THE PRIMARY THREATS BEING LARGE HAIL AND WINDS OF 58 MPH OR STRONGER. STORM MOVEMENT WILL BE NORTHEAST AT 25 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING ALONG AND EAST OF A SURFACE TROUGH ACROSS FAR SOUTHEAST WYOMING ALONG THE WYOMING AND NEBRASKA STATE LINE. A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS SUNDAY AFTERNOON AND EVENING. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT EVERY DAY MONDAY THROUGH THURSDAY...AND A FEW OF THE STRONGER STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL EAST OF THE LARAMIE RANGE. THE BEST CHANCE FOR THUNDERSTORMS TO BECOME SEVERE WILL BE ON WEDNESDAY WHEN THE BEST INSTABILITY AND MOISTURE ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING DUE TO THE TORNADO WATCH. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 13, 2:15 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT SAT JUN 13 2009 WYZ067-068-132115- GOSHEN-PLATTE- 215 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 315 PM MDT... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF GLOMILL RESERVOIR TO CHUGWATER TO 9 MILES SOUTHWEST OF CHUGWATER... MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PLATTE AND SOUTHWESTERN GOSHEN COUNTIES...INCLUDING THE TOWN OF CHUGWATER. IF THE STORMS CONTINUE TO STRENGTHEN...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. RUBIN
Special weather statement, Jun 13, 3:42 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 342 PM MDT SAT JUN 13 2009 WYZ065-132215- LARAMIE VALLEY- 342 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 415 PM MDT... AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF BOSLER...OR 23 MILES NORTHWEST OF LARAMIE...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RJM
Special weather statement, Jun 13, 3:58 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT SAT JUN 13 2009 WYZ064>066-132300- LARAMIE RANGE-LARAMIE VALLEY-NORTH LARAMIE RANGE- 358 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 500 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BOSLER...OR 24 MILES NORTHWEST OF LARAMIE...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL ALBANY COUNTY AND WILL PASS ACROSS HIGHWAY 30 JUST NORTHWEST OF BOSLER THROUGH 420 PM MDT. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:23 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 45 min |
| Jun 13, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 66 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.